# SDR UPS97825341

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Actuator
- Part number: 38959865001
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AIR TURNBACK DUE TO HYD LEAK SHORTLY AFTER TAKEOFF.  LOST HYD DOWN TO AUX PUMP QUANTITY.  FOUND LMLG BUNGEE ACTUATOR LEAKING.  REPLACED ACTUATOR PER MM 32-32-03 AND SERVICE BULLETIN 32-133.  PERFORMED GEAR SWING, OPS AND LEAK CHK GOOD.
